DocumentCode
1713160
Title
A robust adaptive approach for force/motion control of manipulators under holonomic constraints
Author
Mnif, F. ; Saad, M. ; Boukas, E.K.
Author_Institution
Ecole Polytech., Montreal, Que., Canada
Volume
1
fYear
1995
Firstpage
334
Abstract
This paper deals with the sliding mode position/force control of constrained manipulators systems, in which, the constraints are supposed to be holonomic. An adaptive version of the controller is used for an on-line estimation of the unknown parameters. Because of this, no apriori knowledge about the bounds of unknown parameters is required. The algorithm guarantees asymptotic stability of the global system, a zero tracking error for both position and force vectors and robustness against parameters uncertainties and external disturbances, if the model of the system is well known, the force feedback is not necessary to achieve the zero error force convergence. With a small modification of the control law, the chattering phenomenon is avoided from the applied joints torques
Keywords
adaptive control; asymptotic stability; feedback; force control; motion control; path planning; robust control; variable structure systems; asymptotic stability; chattering phenomenon; external disturbances; force control; force feedback; force vectors; holonomic constraints; manipulators; motion control; on-line estimation; parameters uncertainties; robust adaptive approach; sliding mode control; zero error force convergence; zero tracking error; Adaptive control; Asymptotic stability; Force control; Force feedback; Motion control; Programmable control; Robust control; Robust stability; Sliding mode control; Uncertain systems;
fLanguage
English
Publisher
ieee
Conference_Titel
Electrical and Computer Engineering, 1995. Canadian Conference on
Conference_Location
Montreal, Que.
ISSN
0840-7789
Print_ISBN
0-7803-2766-7
Type
conf
DOI
10.1109/CCECE.1995.528142
Filename
528142
Link To Document